Tohoku Mathematical Journal

The uniqueness problem of meromorphic mappings with deficiencies

Yoshihiro Aihara

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 51, Number 3 (1999), 315-328.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178224766

Digital Object Identifier
doi:10.2748/tmj/1178224766

Mathematical Reviews number (MathSciNet)
MR1707760

Zentralblatt MATH identifier
0949.32008

Subjects
Primary: 32H30: Value distribution theory in higher dimensions {For function- theoretic properties, see 32A22}
Secondary: 32H04: Meromorphic mappings

Citation

Aihara, Yoshihiro. The uniqueness problem of meromorphic mappings with deficiencies. Tohoku Math. J. (2) 51 (1999), no. 3, 315--328. doi:10.2748/tmj/1178224766. https://projecteuclid.org/euclid.tmj/1178224766


Export citation

References

  • [1] Y AIHARA, Unicity theorems for meromorphic mappings with deficiencies, preprint, 1998
  • [2] S DROUILHET, A unicity theorem for meromorphic mappings between algebraic varieties, Trans Amer Math Soc 265 (1981), 349-358.
  • [3] H S. GOPALAKRISHNA AND S. S BooTSNURAMATH, Uniqueness theorems for meromorphic functions, Math Scand 39 (1976), 125-130
  • [4] S IITAKA, On D-dimension of algebraic varieties, J. Math. Soc.Japan 23 (1971), 356-37
  • [5] S. KOBAYASHI AND T OCHIAI, Mappings into compact complex manifolds with negative first Chern class, J Math. Soc Japan 23 (1971), 137-148.
  • [6] S MORI, Elimination of defects of meromorphic mappings of Cm into Pn (C), Ann. Acad. Sci.Fenn Mat 24 (1999), 89-104
  • [7] R NEVANLINNA, Le Theoreme de Picard-Borel et la Theorie des Fonction Meromorphes, Gauthier-Villars, Paris, 1929
  • [8] M OZAWA, Unicity theorems for entire functions, J Analyse Math 30 (1976), 411-42
  • [9] W RUDIN, Function Theory in the Unit Ball of Cn, Springer-Verlag, Berlin-Heidelberg-New York, 198
  • [10] F SAKAI, Defect relations for equidimensional holomorphic maps, J Fac Sci Univ Tokyo, Sect IA Mat 23 (1976), 561-580
  • [11] B SHIFTMAN, Nevanlinna defect relations for singular divisors, Invent Math 31 (1975), 155-18
  • [12] B SHIFFMAN, On holomorphic curves and meromorphic maps in projective spaces, Indiana Univ. Math 28(1979), 627-641
  • [13] H UEDA, Unicity theorems for entire functions, Kodai Math. J 3 (1980), 212-22
  • [14] H UEDA, Unicity theorems for entire or meromorphic functions, Kodai Math. J 3 (1980), 451--41
  • [15] H UEDA, Unicity theorems for entire or meromorphic functions II, Kodai Math J 6 (1983), 26-3